Oklahoma, 2014Hail and Damaging Winds in Oklahoma, June 30, 2014
June 30, 2014 · NWS AMA · 32 events in 3 counties and zones
The Oklahoma Panhandle saw a round of severe convection during the late evening hours of the 30th. Northwest flow aloft allowed the passage of an upper level shortwave trough which combined with a sufficiently moist and unstable atmosphere to help initiate this convection.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Oklahoma Panhandle saw a round of severe convection during the late evening hours of the 30th. Northwest flow aloft allowed the passage of an upper level shortwave trough which combined with a sufficiently moist and unstable atmosphere to help initiate this convection. The convection developed along the leading edge of a southward moving cold front across southeast Colorado and northeastern New Mexico. These storms then moved into the Oklahoma Panhandle during the evening hours. Some of the storms became severe, with damaging winds as the primary hazard. Shortly before midnight on the 1st, the shortwave moved sufficiently east to bring an end to the severe threat across the Oklahoma Panhandle.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 30, 5:18 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 30, 5:18 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT MON JUN 30 2014
.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS ARE FORMING IN COLORADO/NEW MEXICO
AND HAVE A CHANCE TO IMPACT ALL TAF SITES IN THE PANHANDLES. HAVE
MENTION OF VCTS DURING BEST CHANCES FOR STORMS AT EACH SITE. A COLD
FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SWITCHING WINDS TO OUT OF
THE NORTH. LOW CLOUDS ARE POSSIBLE BEHIND THE FRONT ESPECIALLY AT
KAMA WHICH COULD LEAD TO MVR/IFR CONDITIONS OVERNIGHT. WINDS WILL
THEN REMAIN OUT OF THE NORTH/NORTHEAST THROUGH THE END OF THE
PERIOD.
MOULTON
&&
.PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 30 2014/
DISCUSSION...
NO REAL CHANGES TO THE FORECAST. VERY GOOD PROSPECTS FOR RAIN AND
THUNDERSTORMS FOR MOST SECTIONS TONIGHT WEDNESDAY NIGHT AS COLD
FRONT MOVES THROUGH THE FORECAST AREA BY SUNRISE TUESDAY...AND
MOIST UPSLOPE FLOW PREVAILS TUESDAY AND TUESDAY NIGHT. ISENTROPIC
LIFT PATTERN DEVELOPS ON WEDNESDAY. MODELS ARE CONSISTENT IN
KEEPING AIRMASS LOADED WITH MOISTURE...SO POPS HAVE BEEN RETAINED
THROUGH THURSDAY...WITH SLIGHT CHANCE POPS KEPT FOR THURSDAY
NIGHT. FOR FRIDAY AND BEYOND...RISING MID-LEVEL HEIGHTS AND WARMER
TEMPERATURES ALOFT SHOULD KEEP CONDITIONS MOSTLY DRY. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
MONDAY. RELATIVE HUMIDITY VALUES WILL REMAIN WELL ABOVE ELEVATED
AND CRITICAL THRESHOLDS. NO EXCESSIVE WINDS ARE EXPECTED. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
19/11
Hazardous weather outlook, Jun 30, 5:34 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT MON JUN 30 2014
OKZ001>003-TXZ001>020-011100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
634 PM CDT MON JUN 30 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THESE STORMS COULD BE SEVERE
WITH HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. HEAVY RAIN
MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR THE OKLAHOMA PANHANDLE
AND THE NORTHERN TEXAS PANHANDLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH THURSDAY NIGHT. SOME STORMS COULD BE STRONG TO
SEVERE BUT FLASH FLOODING WILL LIKELY BE THE BIGGEST THREAT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN
ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THURSDAY.
SCHNEIDER
In the hours before
Special weather statement, Jun 30, 6:23 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
723 PM CDT MON JUN 30 2014
OKZ001-010115-
CIMARRON OK-
723 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CIMARRON COUNTY UNTIL
815 PM CDT/715 PM MDT/...
AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 23
MILES NORTH OF KEYES TO 5 MILES NORTH OF KENTON...MOVING SOUTHEAST AT
20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... WHEELESS... KEYES...
KENTON... BLACK MESA PARK... STURGIS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3700 10203 3665 10203 3665 10204 3670 10301
3700 10301
TIME...MOT...LOC 0023Z 321DEG 16KT 3711 10235 3695 10293
JCThunderstorm Wind, Cimarron
- When
- June 30, 7:00 PM CST to 7:01 PM CST
- Where
- Cimarron County, 0.69 mi S of Keyes
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.810, -102.250
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Keyes (Cimarron County), the Oklahoma Mesonet site in Keyes (Cimarron County) reported a 70 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Cimarron
- When
- June 30, 7:10 PM CST to 7:11 PM CST
- Where
- Cimarron County, 2.98 mi SSE of Boise City
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.690, -102.500
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Boise City (Cimarron County), the Oklahoma Mesonet site 3 miles south-southeast of Boise City (Cimarron County) reported a 73 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Cimarron
- When
- June 30, 7:15 PM CST to 7:16 PM CST
- Where
- Cimarron County, 7.6 mi N of Griggs
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.710, -102.120
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Keyes (Cimarron County), a member of the public reported that an estimated 70 mph downburst gust blew several trees down and broke off several branches 10 miles southeast of Keys (Cimarron County). After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Cimarron
- When
- June 30, 7:15 PM CST to 7:16 PM CST
- Where
- Cimarron County, 2.98 mi SSE of Boise City
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.690, -102.500
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Boise City (Cimarron County), the Oklahoma Mesonet site 3 miles south-southeast of Boise City (Cimarron County) reported a 60 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Cimarron
- When
- June 30, 7:20 PM CST to 7:21 PM CST
- Where
- Cimarron County, 2.98 mi SSE of Boise City
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.690, -102.500
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Boise City (Cimarron County), the Oklahoma Mesonet site 3 miles south-southeast of Boise City (Cimarron County) reported a 60 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Cimarron
- When
- June 30, 7:25 PM CST to 7:26 PM CST
- Where
- Cimarron County, 2.98 mi SSE of Boise City
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.690, -102.500
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Boise City (Cimarron County), the Oklahoma Mesonet site 3 miles south-southeast of Boise City (Cimarron County) reported a 62 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:00 PM CST to 8:01 PM CST
- Where
- Texas County, 5.53 mi N of Guymon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.760, -101.480
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Guymon (Texas County), a trained storm spotter 5 miles north of Guymon (Texas County) reported an estimated 65 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:03 PM CST to 8:04 PM CST
- Where
- Texas County, 8.29 mi N of Eva
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 36.920, -101.900
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Eva (Texas County), the KVII schoolnet site 8 miles north of Eva (Texas County) reported a 61 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:15 PM CST to 8:16 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 65 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:16 PM CST to 8:17 PM CST
- Where
- Texas County, 5.53 mi N of Guymon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.760, -101.480
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Guymon (Texas County), the Emergency Manager reported an estimated 60 mph downburst wind which blew down several trees and caused power outages for the town of Goodwell (Texas County). After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:17 PM CST to 8:18 PM CST
- Where
- Texas County, 0.89 mi NW of (Guy)guymon Muni Arp
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.690, -101.510
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Guymon (Texas County), the NWS ASOS 2 miles west of Guymon (Texas County) reported a 77 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:20 PM CST to 8:21 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 64 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Hail, Texas
- When
- June 30, 8:23 PM CST to 8:24 PM CST
- Where
- Texas County, 7.62 mi N of Optima to 6.41 mi WSW of Hooker
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.860, -101.360
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Optima (Texas County), the Emergency Manager 7 miles north of Optima (Texas County) half dollar size hail (1.25 inches). After producing this hail the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:34 PM CST to 8:35 PM CST
- Where
- Texas County, 2.35 mi NNE of Hooker
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 36.900, -101.200
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Hooker (Texas County), the KVII schoolnet 3 miles north-northeast of Hooker (Texas County) reported a 62 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:40 PM CST to 8:41 PM CST
- Where
- Texas County, 0.69 mi N of Guymon
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 36.690, -101.480
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Guymon (Texas County), the Tri-County Electric Cooperative reported nearly 200 power poles had been knocked down by downburst winds. This resulted in nearly 5,000 meters without power.
Thunderstorm Wind, Texas
- When
- June 30, 8:40 PM CST to 8:41 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 67 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 8:42 PM CST to 8:43 PM CST
- Where
- Texas County, 1.49 mi NNW of Guymon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.700, -101.490
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Guymon (Texas County), the Emergency Manager 1 mile north-northwest of Guymon (Texas County) reported an estimated 65 mph downburst gust blew the roof off of a house. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 9:00 PM CST to 9:01 PM CST
- Where
- Texas County, 0.89 mi NW of (Guy)guymon Muni Arp
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.690, -101.510
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Guymon (Texas County), the NWS ASOS 2 miles west of Guymon (Texas County) reported a 59 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 9:15 PM CST to 9:16 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 58 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 9:20 PM CST to 9:21 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 59 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 9:25 PM CST to 9:26 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 66 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:30 PM CST to 9:31 PM CST
- Where
- Beaver County, 1.49 mi SSW of Beaver
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.800, -100.530
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Beaver (Beaver County), the Oklahoma mesonet site 1 mile south-southwest of Beaver (Beaver County) reported a 66 mph thunderstorm downburst wind. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Texas
- When
- June 30, 9:30 PM CST to 9:31 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Goodwell (Texas County), the Oklahoma Mesonet 2 miles east of Goodwell (Texas County) reported a 60 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:35 PM CST to 9:36 PM CST
- Where
- Beaver County, 1.49 mi SSW of Beaver
- Measured
- 74 kt (85 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.800, -100.530
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Beaver (Beaver County), the Oklahoma Mesonet 1 miles south-southwest of Beaver (Beaver County) reported a 85 mph downburst gust. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:40 PM CST to 9:41 PM CST
- Where
- Beaver County, 0.69 mi S of Beaver
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.810, -100.520
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Beaver (Beaver County), the Emergency Manager reported several trees down across the county due to a thunderstorm downburst. After producing these downbursts the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:40 PM CST to 9:41 PM CST
- Where
- Beaver County, 1.49 mi SSW of Beaver
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.800, -100.530
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Beaver (Beaver County), the Oklahoma mesonet site 1 mile south-southwest of Beaver (Beaver County) reported a 77 mph thunderstorm downburst wind. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:45 PM CST to 9:46 PM CST
- Where
- Beaver County, 1.49 mi SSW of Beaver
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.800, -100.530
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Beaver (Beaver County), the Oklahoma mesonet site 1 mile south-southwest of Beaver (Beaver County) reported a 73 mph thunderstorm downburst wind. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Hail, Beaver
- When
- June 30, 9:50 PM CST to 9:51 PM CST
- Where
- Beaver County, 6.45 mi NNW of Clear Lake
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.760, -100.330
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Knowles (Beaver County), the Emergency Manager reported golf ball size hail (1.75 inches) 11 miles southwest of Knowles (Beaver County). After producing this hail the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:50 PM CST to 9:51 PM CST
- Where
- Beaver County, 3.04 mi NW of Logan
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -100.260
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Slapout (Beaver County), the Oklahoma mesonet site 8 mile west of Slapout (Beaver County) reported a 58 mph thunderstorm downburst wind. After producing this downbursts the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:50 PM CST to 9:51 PM CST
- Where
- Beaver County, 1.49 mi SSW of Beaver
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.800, -100.530
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Beaver (Beaver County), the Oklahoma mesonet site 1 mile south-southwest of Beaver (Beaver County) reported a 72 mph thunderstorm downburst wind. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 9:55 PM CST to 9:56 PM CST
- Where
- Beaver County, 3.04 mi NW of Logan
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -100.260
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Slapout (Beaver County), the Oklahoma mesonet site 8 miles west of Slapout (Beaver County) reported a 74 mph thunderstorm downburst wind. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
Thunderstorm Wind, Beaver
- When
- June 30, 10:00 PM CST to 10:01 PM CST
- Where
- Beaver County, 3.04 mi NW of Logan
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -100.260
A cluster of thunderstorms moved out of southeastern Colorado and southwestern Kansas and into the Oklahoma Panhandle during the evening hours of the 30th. As this cluster of thunderstorms moved over the town of Slapout (Beaver County), the Oklahoma mesonet site 8 miles west of Slapout (Beaver County) reported a 65 mph thunderstorm downburst wind. After producing this downburst the cluster of thunderstorms continued to move to the southeast.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 30, 2014$17 million · EF2 · 138 events
- Tornadoes and Flash Flooding in Illinois, June 30, 20141 injured · $2.8 million · EF2 · 66 events
- Damaging Winds and Lightning Strike in Wisconsin, June 30, 20141 death · $233,000 · 65 kt wind · 21 events
- Tornadoes and Damaging Winds in Indiana, June 30, 2014$892,000 · EF2 · 23 events
- Flash Flooding and Flooding in Illinois, June 30, 2014$565,000 · 52 kt wind · 16 events
- Tornado and Damaging Wind in Iowa, June 30, 2014$200,000 · EF1 · 2 events
- Flash Flooding and Hail in Iowa, June 30, 2014$100,000 · 3 in hail · 12 events
- Flash Flood and Hail in Nebraska, June 30, 2014$50,000 · 1.75 in hail · 17 events
- Tornadoes and Hail in Indiana, June 30, 2014EF1 · 24 events
- Damaging Wind and Lightning Strike in Illinois, June 30, 2014$65,000 · 60 kt wind · 2 events
- Damaging Winds in Michigan, June 30, 2014$45,000 · 52 kt wind · 3 events
- Excessive Heat in Missouri, June 30, 20143 injured · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524827, 524828, 524829, 524830, 524831, 524832, 524833, 524834, 524835, 524836, 524837, 524838, 524839, 524840, 524841, 524842, 524843, 524844, 524845, 524846, 524847, 524848, 524849, 524850, 524851, 524852, 524853, 524854, 524855, 524856, 524857, 524858.